Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRadical cube zero weakly symmetric algebras and support varieties
Author(s) Karin Erdmann, Øyvind Solberg
TypeArticle in Journal
AbstractOne of our main results is a classification of all the weakly symmetric radical cube zero finite dimensional algebras over an algebraically closed field having a theory of support via the Hochschild cohomology ring satisfying Dade’s Lemma. In the process we give a characterization of when a finite dimensional Koszul algebra has such a theory of support in terms of the graded centre of the Koszul dual.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404910000861
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume215
Number2
Pages185 - 200
Year2011
Edition0
Translation No
Refereed No
Webmaster